Jump to content

Photo

What Causes Shakes?

- - - - -

  • Please log in to reply
9 replies to this topic

#1
Staceyy

Staceyy

    Member

  • Members
  • 166 posts
I just tested my blood sugar and it is 139. My hands are shaking. Anyone have any experience with this? (No, I do not drink).

#2
owlyn

owlyn

    Senior Member

  • Seniors
  • 1,482 posts
Could be anything. If you BGs have been really high for an extended period of time, your body could think that 139 is low, and you get shaky. But it is probably something else. Too much caffeine or other stimulant maybe?
Posted Image
Unless otherwise stated, the opinions expressed here are my own and are in no way intended to be considered as anything other than my opinion. That's my story and I'm stickin' to it.

#3
lindabelle

lindabelle

    Junior Member

  • Members
  • PipPipPip
  • 51 posts
I have heard and known people with thyroid problems whos hands shake periodically. Or if their thyroid is acting up.

#4
EasyType2

EasyType2

    Senior Member

  • Seniors
  • 543 posts
Shaking fingers is the first indication I get that I'm going hypo, but it takes a reading below 60 to trigger that.

I suspect other than D.
I was born with nothing and I've still got most of it.

#5
Peggy

Peggy

    Junior Member

  • Members
  • PipPipPip
  • 95 posts
Shaking is the first sign I get that I'm low. But often I'll check and my bs will be within normal range. But I still get that shaky feeling if my BS is dropping rapidly, even if it's still within a normal range.

#6
JaxTerri

JaxTerri

    Member

  • Members
  • 114 posts
My hands shake when my BGs are low. I usually start feeling kinda weak so I know I'm going low but when my hands shake I know I need to react. When my hands shake I'm probably around 60 but this happened when I was first diagnosed and coming down from BGs in the 300s....139 would have been low for me back then.
Type 2 - Low carb diet & exercise
Insulin - Apidra opticlick pen & Lantus
Symlin - 20 units before each meal
One Touch Ultra Smart Meter
First A1c - April 07 - 12.1
Recent A1c - July 07 - 7.0


Go JAGS!!!!!

:pcguru:

#7
Staceyy

Staceyy

    Member

  • Members
  • 166 posts
Thanks, the tremors have stopped. I don't know what that was all about, my blood sugar has not been running high.

#8
slipperyelm

slipperyelm

    Senior Member

  • Seniors
  • 1,465 posts
You wouldn't happen to be taking a med you don't usually take, would you? Antihistamines, for instance, make some people shake. Your own natural adrenaline can do it, too. In fact, I think that is what causes the shaking during a hypoglycemic episode.

:tee: Too much coffee? :)

#9
BriOnH

BriOnH

    Senior Member

  • Seniors
  • 2,607 posts
You can shake for a number of reasons. Being cold, nervous, stressed out, drugs use and withdrawal, blood sugars, fight or flight response. Their is a reason the study hand of a surgeon gets paid top dollar :) . Gotta have nerves of steel for such work.

#10
Nixo

Nixo

    Junior Member

  • Members
  • PipPipPip
  • 43 posts
I usually get shaky when I begin to get low,ussually anything around 3.5 and below gives me the shakes.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users